American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] Keith F. Taylor and Wend Werner. Differentiability of the norm in von Neumann algebras . Proc. Amer. Math. Soc. 119 (1993) 475-480. MR 1149980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] B. Khaoulani. A vectorial Slepian type inequality. Applications . Proc. Amer. Math. Soc. 118 (1993) 95-102. MR 1159173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] William B. Johnson and Gideon Schechtman. On the distance of subspaces of $l\sp n\sb p$ to $l\sp k\sb p$ . Trans. Amer. Math. Soc. 324 (1991) 319-329. MR 989576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2